| Model Number |
2C7564 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the iv chamber of an interlink system buretrol solution set partially detached from the tubing set.This was observed during priming prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed, and the drip chamber not fully inserted into the burette was observed.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.